# SDR SWAA2014010923929

- Difficulty date: December 28, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FIXED TE STRUCTURE ANGLE CRACKED ON WBL 183.4.  R & R ANGLE IAW SRM & DRAWING.
